# SDR IPXA2020030952903

- Difficulty date: January 11, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724203527200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300L/H WING T/E AT SPOILER 1 AND 2; NUMEROUS POPPED AND WORKING RIVETS IN LOWER SKIN.REPAIRED PER EA 300-5751-27-192421 AND EO A300-5740-75652-A
